Fixed points for automorphisms in Cartan domains of type IV
Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 161-184.
@article{RSMUP_1991__85__161_0,
     author = {De Fabritiis, Chiara},
     title = {Fixed points for automorphisms in {Cartan} domains of type {IV}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {161--184},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {85},
     year = {1991},
     mrnumber = {1142539},
     zbl = {0738.32022},
     language = {en},
     url = {http://archive.numdam.org/item/RSMUP_1991__85__161_0/}
}
TY  - JOUR
AU  - De Fabritiis, Chiara
TI  - Fixed points for automorphisms in Cartan domains of type IV
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1991
SP  - 161
EP  - 184
VL  - 85
PB  - Seminario Matematico of the University of Padua
UR  - http://archive.numdam.org/item/RSMUP_1991__85__161_0/
LA  - en
ID  - RSMUP_1991__85__161_0
ER  - 
%0 Journal Article
%A De Fabritiis, Chiara
%T Fixed points for automorphisms in Cartan domains of type IV
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1991
%P 161-184
%V 85
%I Seminario Matematico of the University of Padua
%U http://archive.numdam.org/item/RSMUP_1991__85__161_0/
%G en
%F RSMUP_1991__85__161_0
De Fabritiis, Chiara. Fixed points for automorphisms in Cartan domains of type IV. Rendiconti del Seminario Matematico della Università di Padova, Volume 85 (1991), pp. 161-184. http://archive.numdam.org/item/RSMUP_1991__85__161_0/

[Abate 1] M. Abate, Automorphism groups of the classical domains, Rend. Sci. Acc. Lin. (8), 76 (1985), pp. 127-131. | MR | Zbl

[Abate 2] M. Abate, Iteration theory of holomorphic maps on taut manifolds, Mediterranean Press, Cosenza, 1989. | MR | Zbl

[Eisenman 1] D. Eisenman, Holomorphic mappings into tight manifolds, Bull. Am. Math. Soc., 76 (1970), pp. 46-48. | MR | Zbl

[Gentili 1] G. Gentili, On complex geodesics of balanced convex domains, Ann. Mat. Pura e Appl. (4), 144 (1986), pp. 113-130. | MR | Zbl

[Harris 1] L.A. Harris, Bounded symmetric homogeneous domains in infinite dimensional holomorphy, in Proceedings on infinite dimensional holomorphy, Kentucky, Lect. Notes in Math., 364 (Springer-Verlag, 1973), pp. 13-40. | MR | Zbl

[Hayden-Suffridge 1]T.K. Hayden - T.J. Suffridge, Biholomorphic maps in Hilbert spaces have a fixed point, Pac. J. Math., 38 (1971), pp. 419-422. | MR | Zbl

[Hervé 1] M. Hervé, Quelques propriétés des applications analytiques d'une boule à m dimensions dans elle-même, J. Math. Pures et Appl. (9), 42 (1963), pp. 117-147. | MR | Zbl

[Hirzebruch 1] U. Hirzebruch, Halbräume und ihre holomorphen Automorphismen, Math. Ann., 153 (1964), pp. 395-417. | MR | Zbl

[Hua 1] L.K. Hua, Harmonic analysis of functions of several variables in the classical domains, Trans. Am. Math. Soc., R.I., 1963. | Zbl

[Kaup-Upmeier 1] W. Kaup - H. Upmeier, Banach spaces with biholomorphically equivalent unit balls are isomorphic, Proc. Amer. Math. Soc., 58 (1976), pp. 129-133. | MR | Zbl

[Kiernan 1] P. Kiernan, On the relation between taut, tight and hyperbolic manifolds, Bull. Am. Math. Soc., 76 (1970), pp. 49-51. | MR | Zbl

[Kobayashi 1] S. Kobayashi, Hyperbolic manifolds and holomorphic mappings, Dekker, N.Y., 1970. | MR | Zbl

[Kobayashi 2] S. Kobayashi, Intrinsic distances, measures and geometric function theory, Bull. Am. Math. Soc., 82 (1976), pp. 1-82. | MR | Zbl

[Satake 1] I. Satake, Algebraic structures of symmetric domains, Princeton University Press, 1980. | MR | Zbl

[Vesentini 1] E. Vesentini, Variation on a theme of Caratheodory, Ann. Scuola Norm. Sup. (9), 7 (1979), pp. 39-68. | Numdam | MR | Zbl

[Vesentini 2] E. Vesentini, Complex geodesics, Compos. Math., 44 (1981), pp. 375-394. | Numdam | MR | Zbl

[Vesentini 3] E. Vesentini, Complex geodesics and holomorphic maps, Symp. Math., 26 (1982), pp. 211-231. | MR | Zbl

[Vesentini 4] E. Vesentini, Semigroups of holomorphic isometries, Adv. in Math., 65 (1987), pp. 272-306. | MR | Zbl

[Vesentini 5] E. Vesentini, Semigroups on Krein spaces, to appear. | MR | Zbl

[Vesentini 6] E. Vesentini, Capitoli scelti della teoria delle funzioni olomorfe, U.M.I. Gubbio, 1980.

[Vigué 1] P. Vigué, Géodesiques complexes et points fixes d'applications holomorphes, Adv. in Math., 61 (1984), pp. 241-247. | Zbl

[Vigué 2] P. Vigué, Points fixes d'applications holomorphes dans un domaine borné convexe de Cn, Trans. Am. Math. Soc., 289 (1985), pp. 345-353. | MR | Zbl